JournalspmVol. 75, No. 1pp. 11–65

Ricci flow on cone surfaces

  • Daniel Ramos

    Universidade de Lisboa, Portugal
Ricci flow on cone surfaces cover
Download PDF

A subscription is required to access this article.

Abstract

We study the evolution under the Ricci flow of surfaces with singularities of cone type. Firstly we provide a complete classification of gradient Ricci solitons on surfaces, which is of independent interest. Secondly, we prove that closed cone surfaces with cone angles less or equal to p converge, up to rescaling, to closed soliton metrics under the Ricci flow.

Cite this article

Daniel Ramos, Ricci flow on cone surfaces. Port. Math. 75 (2018), no. 1, pp. 11–65

DOI 10.4171/PM/2010